# SDR A6WA201312144481

- Difficulty date: December 14, 2013
- Submitted: December 28, 2013
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 33,028 hours, 25,790 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OTBD FLAP OTBD HINGE FLAP SIDE HINGE FAIRINGS BRACKET ON INBD SIDE CRACKED. REMOVED, FABRICATED & INSTALLED NEW BRACKET.
